# SDR REXA201812211304

- Difficulty date: December 1, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035624003
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STEP PLATE FWD AND AFT HINGES CRACKED
REMOVED FWD AND AFT CRACKED HINGES ON AFT CARGO STEP PLATE,AND INSTALD
NEW FWD AND AFT HINGES. I.A.W. CRJ-200 SRM 51-42-06, 51-40-11         
                                                                      
                 AAR SM-107
